# SDR UIEA2016042600260

- Difficulty date: April 24, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,220 hours, 22,952 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DID NOT LIGHT AFTER TOUCH DOWN.  TROUBLE SHOT APU IAW AMM 49-61-05.  PERFORMED APU ECU BITE TEST.  NOTED FAULT, ABORTED START, STARTED APU SEVERAL TIMES ON GND.  OPERATIONS CHECKED GOOD.
